MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS
Catalog Number 0006454
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 11mar2019 to assess the testing instrument in question, and found the test well images in question were visually negative.The camera report was acceptable, and there were no event log errors.The immucor laboratory tested retention product on 14mar2019, and found the retention product to be performing as expected.The immucor laboratory also received a blood sample from the customer site ((b)(4)) and tested it with retention of dp106 and 221289, and the outcome was negative with the customer's blood sample, which reproduced the customer's observation.Another blood sample was received after the original immucor workup, and this blood sample was tested with capture-r select and panocell-10 lot number 05529, which yielded weakly 1+ reactivity with homozygous cells.Due to the patient history of recent immunization by pregnancy, the blood sample was treated with 0.01m dtt.The controls worked as expected, but no neutralization was observed by peg antiglobulin test.Neat patient sample showed 2+ anti-fyb activity in peg antiglobulin test.The dtt dilution control reacted 2+ at peg antiglobulin test.The confluence of these dtt testing outcomes directed towards the presence of a weakly reacting igg anti-fyb.An immucor field service engineer (fse) visited the customer site on 11mar2019 to assess the testing instrument, which performed as expected.The internal immucor record tracking number is (b)(4).
 
Event or Problem Description
On (b)(6) 2019, a customer site reported an unexpectedly negative antibody identification when using capture-r ready-id extend i when used on a galileo echo instrument, when tested on (b)(6) 2019.

Brand Name
CAPTURE-R READY-ID EXTEND I
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8484201
Report Number1034569-2019-00072
Device Sequence Number1784496
Product Code KSZ
UDI-Device Identifier10888234000662
UDI-Public10888234000662
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
102707/5030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2019
Device Catalogue Number0006454
Device Lot NumberDP106
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR